# SDR UPS09554660

- Difficulty date: January 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,092 hours, 11,149 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N522051
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C "04" ITEM, NR 2 PYLON 1EA COMMON TO THE OUTBOARD BATHTUB FITTING AND THE OUTBOARD LOWER CHORD WAS REAMED OVERSIZE (MECH REQ).  REAMED UP ELONGATED HOLE COMMON TO BATHTUB FITTING AND O/B LWR CHORD UNTIL TRUE AND ROUND IAW EA 757-5450-27-A1829.  HOLE IS .421 AT THIS TIME.  ASSEMBLED ALL PARTS COMMON TO THE AFFECTED HOLE D, BATHTUB FITTING, UPPER/LOWER RADIUS BLOCKS AND CHORD.  REAMED TO FINAL DIA .4375. HOLE IS TRUE AND ROUND IAW EA757-5450-27-A1829.
